# SDR USAA2013071100010

- Difficulty date: June 6, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Corrosion On Str
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 FRETTING CORROSION ON STIFFENER AT BS1126, WL230, RBL15 AT AFT EDGE OF APU INLET CUTOUT IN TORQUE BOX.  REPLACED STIFFENER AT BS1126, WL230, RBL15 IAW SRM 51-10-02 & DWG 69-68939.
